It sounds like your husband isn't tolerating the pain meds as he once was. If he continues with them he may be in an almost permanent stupor. But I know he needs something for the pain. I wonder if he should be on a stimulant of some type or maybe lower the pain med dose. But you said that the doctor is considering a pain pump, that might be the trick. It seems once you start nodding on morphine or oxycodone, you don't stop. And that can become a problem with your quality of life. I am sorry that you have to watch that and deal with it. Keep an eye on him, I know this is hard. Keep in touch with the doc and let him know your concerns. He is definately taking a lot of pain meds. Has he done any pt? It might help him.
Keep posting and keep us up on what is going on. I am glad that you posted here. I hope that the rest of your Christmas is nice. Relax and enjoy.
Moderator-Depression and fibromyalgia
fibromyalgia, Chronic fatigue, depression,allergies